Ultrapyrin 500mg Tablet (10'S)

Manufacturer: Lincoln Pharmaceuticals Ltd

Salt Composition : Paracetamol(500mg)

₹10.60

Strip of 10 Tablet

(Inclusive of all taxes)


ULTRAPYRIN 500MG TABLET contains Paracetamol which belongs to the group of medicines called Analgesics and Antipyretics. It is used to relieve mild to moderate pain (including headaches, backache, toothache, severe nerve pain, sore throat, period pain, low back and leg pain, muscle, connective tissue and joint pain, symptomatic relief of sprains, strain, joint swelling and stiffness). It is also used to lower fever (high body temperature) and relieve cold or flu symptoms.

Before taking ULTRAPYRIN 500MG TABLET, inform your doctor if you or your child have liver or kidney problems or any allergies. It should be used with caution in patients with liver problems due to alcohol to prevent the risk of liver damage.

ULTRAPYRIN 500MG TABLET should be used with caution in pregnant women only if clearly advised by the doctor and can be used in breastfeeding women. ULTRAPYRIN 500MG TABLET is not recommended for use in children less than 10 years of age and should be used with caution in elderly patients.

Consult your doctor if you experience any side effects or unusual effects during treatment with ULTRAPYRIN 500MG TABLET.


Basic Information

Mechanism Of Action

ULTRAPYRIN 500MG TABLET relieves pain by increasing the pain threshold by inhibiting certain enzymes (COX-1 and COX-2) involved in the synthesis of chemicals responsible for inducing pain (prostaglandins). It reduces fever by directly acting on heat-regulating centers in the brain, resulting in vessel relaxation, sweating and loss of body heat.

Pharmacokinets

Pharmacokinetics: Paracetamol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. Paracetamol is distributed into most body tissues.

Side Effects

Reduced white blood cells (infections are more likely to occur)

Stop taking ULTRAPYRIN 500MG TABLET and contact your doctor immediately if you experience any of the following side effects:

Allergic reaction (swelling of the hands, feet, ankles, face, lips or throat which may cause trouble swallowing or breathing, an itchy, lumpy rash or nettle rash, runny nose)

Contra Indications

overactive thyroid gland.

closed angle glaucoma.

high blood pressure.

stenosing peptic ulcer.

blockage of the stomach or intestine.

blockage of the urinary bladder.

enlarged prostate.

an inability to completely empty the bladder.

Pregnancy Related Information

ULTRAPYRIN 500MG TABLET should be used with caution in pregnant women only if considered clearly necessary. Your doctor may use the lowest possible dose to reduce the pain and fever only for a shorter duration in pregnant women. Consult your doctor before taking ULTRAPYRIN 500MG TABLET.


Product And Alcohol Interaction

ULTRAPYRIN 500MG TABLET should be used with caution in patients with chronic alcoholism. Consult your doctor before taking it.


Breast Feeding Related Information

ULTRAPYRIN 500MG TABLET should be used with caution in breastfeeding women. Consult your doctor before taking it.


Indications

This medication is used for the temporary relief of runny/stuffy nose, watery/itchy eyes, and itchy throat caused by allergies, hay fever, the common cold, and other breathing illnesses.

Interactions

Before taking ULTRAPYRIN 500MG TABLET, inform your doctor if you are taking any of the following medicines:

Other medicines containing paracetamol

Medicines to treat nausea and vomiting (Ex. metoclopramide, domperidone)

Cholestyramine (used to control blood lipid levels)

Warfarin (used for treating blood clots)

Medicines used to treat bacterial infections (Ex. rifampicin, flucloxacillin, chloramphenicol)

Typical Dosage

Do not crush or chew the medicine.

Storage Requirements

Store below 30°C

Effects Of Missed Dosage

Consult your doctor before taking it.

Effects Of Overdose

If you or anyone else accidentally takes too much of ULTRAPYRIN 500MG TABLET, consult your doctor immediately or visit the nearby hospital, even if you feel well, as it can cause delayed, serious liver damage.

How To Use

Take ULTRAPYRIN 500MG TABLET as advised by your physician. It can be taken with or without food.

For Tablet, Capsule: Swallow ULTRAPYRIN 500MG TABLET with a glass of water. Do not crush or chew the medicine.

For Dispersible Tablet: Disperse the medicine in the specified quantity of water as mentioned on the label. Consume the medicine immediately after reconstitution.

Your doctor will decide the correct dose and duration of therapy for you depending upon your age, body weight and severity of the condition.

FAQs

What if I forget to take a dose of ULTRAPYRIN 500MG TABLET?

If you forget to take a dose of ULTRAPYRIN 500MG TABLET, take it as soon as you remember. However, omit the missed dose if it is almost time for the next one. Do not take the medicine twice to make up for the missed dose.

Can ULTRAPYRIN 500MG TABLET be used during pregnancy?

ULTRAPYRIN 500MG TABLET should be used with caution in pregnant women only if considered clearly necessary. Your doctor may use the lowest possible dose to reduce the pain and fever only for a shorter duration in pregnant women. Consult your doctor before taking ULTRAPYRIN 500MG TABLET.

How does ULTRAPYRIN 500MG TABLET work?

ULTRAPYRIN 500MG TABLET relieves pain by increasing the pain threshold by inhibiting certain enzymes (COX-1 and COX-2) involved in the synthesis of chemicals responsible for inducing pain (prostaglandins). It reduces fever by directly acting on heat-regulating centers in the brain, resulting in vessel relaxation, sweating and loss of body heat.